MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND

INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND
Model Number 480422-03
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
Endowrist
Common Device Name
VESSEL SEALER EXTEND
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50874535
Report Number2955842-2026-39821
Device Sequence Number21160717
Product Code NAY
UDI-Device Identifier10886874115661
UDI-Public(01)10886874115661(17)270630(10)K18250605
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K173337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480422-03
Device Catalogue Number480422
Device Lot NumberK18250605 0233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2022-01-C
Patient Sequence Number1
Patient SexUnknown